# SDR F3LA00119

- Difficulty date: June 4, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Boeing 737-36Q
- Aircraft serial: 28662
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - PRIOR TO DEPARTURE, MAINTENANCE REPORTED EMERGENCY FLOOR PROXIMITY PATH LIGHTING INOPERATIVE AT ROWS 6 THROUGH 11.  MAINTENANCE REPAIRED FAULTY GROUND WIRE PER EA 25-737-064.  (M)
